Alert archive / Wisconsin / Freeze Watches in 2012
Freeze Watch 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze watch at Apr 8, 2012, 9:05 PM CDT for 4 counties in Wisconsin. It took effect at Apr 10, 2012, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2012, 9:05 PM CDT (02:05 UTC)
- In effect from
- Apr 10, 2012, 1:00 AM CDT
- Expired
- Apr 9, 2012, 3:34 AM CDT
- In force
- Issued by
- NWS Milwaukee, WI
Counties Green County, WI, Iowa County, WI, Lafayette County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 114 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3169 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
766 WWUS73 KMKX 090205 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CDT SUN APR 8 2012 ...HARD FREEZE EXPECTED OVER PARTS OF SOUTH CENTRAL WISCONSIN LATE MONDAY NIGHT... .A COLD FRONT OVER THE NORTHERN PLAINS WILL SWEEP THROUGH SOUTHERN WISCONSIN ON MONDAY. COLDER AIR BEHIND THIS FRONT WILL SETTLE OVER SOUTHERN WISCONSIN MONDAY NIGHT. TEMPERATURES ARE EXPECTED TO DROP SEVERAL DEGREES BELOW FREEZING TO THE WEST AND SOUTHWEST OF MADISON LATE MONDAY NIGHT RESULTING IN A HARD FREEZE. HENCE A FREEZE WATCH HAS BEEN ISSUED FOR THE AREA FROM REEDSBURG TO DODGEVILLE...DARLINGTON AND MONROE. THE SUB-FREEZING TEMPERATURES WILL THREATEN ANY FLOWERING PLANTS WHICH GREW DURING THE RECORD WARMTH WE EXPERIENCED IN MARCH. WIZ056-062-067-068-091015- /O.NEW.KMKX.FZ.A.0002.120410T0600Z-120410T1400Z/ SAUK-IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON... MONROE 905 PM CDT SUN APR 8 2012 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. * TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT MONDAY NIGHT...LASTING THROUGH THE EARLY MORNING TUESDAY. * TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERLY IMPACTED BY THE SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MBK
1 follow-up statement
765 WWUS73 KMKX 090834 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 AM CDT MON APR 9 2012 ...HARD FREEZE EXPECTED OVER MUCH OF SOUTH CENTRAL WISCONSIN LATE TONIGHT... .COLDER AIR FLOWING IN ON NORTHWEST WINDS WILL SETTLE OVER SOUTHERN WISCONSIN LATER TODAY AND TONIGHT. THOSE WINDS WILL DIMINISH TONIGHT...ALLOWING TEMPERATURES TO DROP SEVERAL DEGREES BELOW FREEZING TO THE WEST OF A GREEN LAKE TO BRODHEAD LINE LATE TONIGHT RESULTING IN A HARD FREEZE. THE SUB-FREEZING TEMPERATURES WILL THREATEN ANY FLOWERING PLANTS AND TREES THAT DEVELOPED DURING THE RECORD WARMTH WE EXPERIENCED IN MARCH. WIZ056-062-067-068-091645- /O.UPG.KMKX.FZ.A.0002.120410T0600Z-120410T1400Z/ /O.NEW.KMKX.FZ.W.0002.120410T0600Z-120410T1400Z/ SAUK-IOWA-LAFAYETTE-GREEN- INCLUDING THE CITIES OF...BARABOO...DODGEVILLE...DARLINGTON... MONROE 334 AM CDT MON APR 9 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT TONIGHT...LASTING THROUGH EARLY MORNING TUESDAY. * TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY IMPACTED BY THE SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WIZ046-047-057-063-091645- /O.NEW.KMKX.FZ.W.0002.120410T0600Z-120410T1400Z/ MARQUETTE-GREEN LAKE-COLUMBIA-DANE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...PORTAGE... WISCONSIN DELLS...MADISON 334 AM CDT MON APR 9 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TIMING...TEMPERATURES WILL FALL TO BELOW FREEZING AFTER MIDNIGHT TONIGHT...LASTING THROUGH EARLY MORNING TUESDAY. * TEMPERATURE...WILL FALL TO BETWEEN 27 AND 29 DEGREES. * IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY IMPACTED BY THE SUB-FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze watch went out at Apr 8, 2:03 PM CDT, 7 hours 2 minutes earlier.
Area forecast discussion, Apr 8, 2:03 PM CDT, 7 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
203 PM CDT SUN APR 8 2012
.SHORT TERM...
.TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH
MID LEVEL CLOUD DECK AND FAIRLY HIGH BASE CUMULUS ARE CURRENTLY
SPREADING INTO THE FORECAST AREA FROM THE NORTHEAST. CUMULUS WILL
DIMINISH WITH LOSS OF DAYTIME HEATING...WHILE THE MID LEVEL DECK
WILL CONTINUE ON TO THE EAST SOUTHEAST. CLOUDS MAY THUS LINGER INTO
THE EVENING...ESPECIALLY IN THE SOUTH. SHOULD BE MAINLY CLEAR BY
DAYBREAK MONDAY ACROSS SRN WI. THOUGH WINDS WILL NOT GET
PARTICULARLY LIGHT TONIGHT...CLEARING SKIES ALONG WITH THE DRY
AIRMASS WILL ALLOW TEMPERATURES TO FALL INTO THE 30S MOST PLACES.
MORE MID LEVEL CLOUDS AND/OR AFTERNOON CUMULUS POSSIBLE AGAIN
MONDAY. WILL BE COOLER TOMORROW...WITH COLD ADVECTION ALOFT THROUGH
THE DAY. TEMPS MAY PEAK AROUND THE NOON HOUR...THEN HOLD STEADY OR
EVEN FALL A BIT INTO THE AFTERNOON. EXPECT ANOTHER BREEZY DAY...WITH
WEST TO NORTHWEST WINDS GUSTING UP TO 35 MPH.
.MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM
THE MAIN UPPER LOW OVER SOUTHEAST CANADA CONTINUES TO RETROGRADE
BACK TOWARD WESTERN ONTARIO WITH THE RATHER STRONG NORTHWEST
MID/UPPER FLOW ACROSS EASTERN SOUTH DAKOTA TO WESTERN KENTUCKY.
ANOTHER ELONGATED VORTICITY MAXIMUM PUSHES ACROSS EASTERN
MINNESOTA TO NORTHERN ILLINOIS...WHILE THE BASE OF THE SOUTHEAST
CANADIAN UPPER LOW SAGS INTO THE LAKE HURON AREA.
A LARGE SURFACE HIGH EXTENDS FROM CENTRAL CANADA INTO THE MID
MISSISSIPPI VALLEY. A NORTHWEST LOW LEVEL FLOW CONTINUES ACROSS
WISCONSIN WITH CONTINUED COLD AIR ADVECTION AND THICKNESS VALUES
AROUND 528 DECAMETERS.
FREEZING TEMPERATURES AGAIN EXPECTED BUT THE CYCLONIC FLOW OF THE
UPPER LOW AND SURFACE PRESSURE GRADIENT MAY BRING SOME CLOUDS TO
COMPLICATE THE FROST POTENTIAL ESPECIALLY TOWARD SHEBOYGAN.
ALSO THE EARLY SEASON FREEZING HEADLINE CRITERIA IS 28 DEGREES OR
BELOW SO A WATCH IS MARGINAL.
.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE MEDIUM
MAIN UPPER TROUGH EXTENDS ACROSS SOUTHEAST CANADA TOWARD THE
EASTERN GREAT LAKES WITH A LARGE UPPER RIDGE OVER THE ROCKIES AND
HIGH PLAINS. THE 00Z ECMWF HAS TRENDED TOWARD THE GFS IN WEAKENING
THE REMNANT UPPER TROUGH OVER SOUTH CENTRAL CANADA WITH MAINLY A
NARROW RIBBON OF CYCLONIC POSITIVE VORTICITY.
THE LARGE SURFACE HIGH EXTENDS FROM SOUTHWEST HUDSON BAY
AND INTO THE UPPER AND MID MISSISSIPPI VALLEY. A LIGHT NORTH FLOW
CONTINUES ACROSS WISCONSIN WITH THICKNESS VALUES AROUND 537
DECIMETERS.
FROST/FREEZING TEMPERATURES AGAIN EXPECTED TUESDAY NIGHT AND
WEDNESDAY NIGHT. SOME DIURNAL CUMULUS POTENTIAL ON THE GFS
SOUNDING...BUT THESE SHOULD DISSIPATE TUESDAY NIGHT AND AGAIN
WEDNESDAY NIGHT.
.LONG TERM...
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM
THE 12Z GFS AND 00Z ECMWF KEEPS THE UPPER RIDGE FROM MINNESOTA TO
MISSOURI THURSDAY AND INTO THE WESTERN GREAT LAKES ON
FRIDAY.
THE HIGH PRESSURE RIDGE OVER THE GREAT LAKES ON THURSDAY MOVES OFF
TO THE EASTERN GREAT LAKES ON FRIDAY ON THE 00Z ECMWF. THE GFS IS
A LITTLE FASTER IN PUSHING A LOW INTO THE NORTHERN PLAINS AND
BRINGING PRECIPITATION INTO SOUTHERN WISCONSIN THURSDAY NIGHT AND
FRIDAY. PREFER THE SOMEWHAT SLOWER 00Z ECMWF AND 06Z DGEX THAT
KEEPS ALL BUT AREAS SOUTHWEST OF MADISON DRY. WILL USE CONSENSUS
GRIDS THAT WILL PUT A SLIGHT CHANCE/CHANCE OF PRECIPITATION
SOONER IN DEFERENCE TO THE GFS.
.SATURDAY AND SUNDAY...FORECAST CONFIDENCE MEDIUM
BOTH THE 12Z GFS AND 00Z ECMWF ESTABLISH A MID/UPPER TROUGH ACROSS
THE WESTERN U.S. AND ROCKIES. THE 00Z ECMWF TRIES TO BUILD AN
UPPER RIDGE INTO THE WESTERN GREAT LAKES WHILE THE GFS PUSHES THE
MID/UPPER SOUTHWEST FLOW INTO WISCONSIN SATURDAY.
BY SUNDAY SOME DIFFERENCES IN THE GFS TRYING TO CUT OFF THE WESTERN
LOW WHILE THE 00Z ECMWF PUSHES THE TROUGH SLOWLY EAST.
NO PREFERENCE SO WILL USE A CONSENSUS.
&&
.AVIATION/00Z TAFS/...
VFR CONDITIONS WILL CONTINUE THROUGH MONDAY...WITH MID LEVEL CLOUDS
LIKELY AT TIMES. EXPECT ANOTHER BREEZY DAY TOMORROW...WITH WEST TO
NORTHWEST WINDS GUSTING TO AROUND 30 KNOTS.
&&
.MARINE...
WEST WINDS GUSTING TO 30 KNOTS WILL EASE THIS EVENING AND OVERNIGHT.
THE SMALL CRAFT ADVISORY THUS REMAINS IN EFFECT UNTIL THE EARLY
EVENING HOURS. GUSTY WEST TO NORTHWEST WINDS WILL LIKELY RESULT IN
ADVISORY CONDITIONS AGAIN MONDAY...AND POSSIBLY TUESDAY AS WELL.
WAVES WILL GENERALLY STAY IN THE 1 TO 3 FOOT RANGE WITH THE OFFSHORE
WINDS.
&&
.FIRE WEATHER...
A VERY DRY AIRMASS ALONG WITH BREEZY WEST WINDS WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS UNTIL THIS EVENING. THOUGH
TEMPERATURES WILL BE BELOW CRITICAL THRESHOLDS...SOME FUELS WILL BE
PARTICULARLY SUSCEPTIBLE TO RAPID FIRE GROWTH POTENTIAL. A RED FLAG
WARNING THUS REMAINS IN EFFECT INTO EARLY EVENING.
IT WILL BE VERY DRY AND BREEZY AGAIN MONDAY...BUT TEMPERATURES WILL
BE COOLER AND RH VALUES JUST A TOUCH HIGHER...SO A FIRE WEATHER
WATCH IS NOT BEING ISSUED. WITH FUELS AND WINDS SIMILAR TO
TODAY...NEAR CRITICAL FIRE WEATHER CONDITIONS MAY STILL BE POSSIBLE
IF RH VALUES END UP LOWER THAN CURRENTLY EXPECTED.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-
052-056>060-062>072.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR LMZ643>646.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...HENTZHazardous weather outlook, Apr 8, 7:57 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 757 PM CDT SUN APR 8 2012 WIZ046-047-051-052-056>060-062>072-100100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 757 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS POTENTIAL FOR FROST OR A FREEZE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT...AS COLD HIGH PRESSURE APPROACHES AND MOVES ACROSS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED IN THE NEXT SEVEN DAYS. LMZ643>646-100100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 757 PM CDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A TIGHTENING PRESSURE GRADIENT AND A SURGE OF COLD AIR ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN ON MONDAY WILL RESULT IN GUSTY NORTHWEST WINDS. A SMALL CRAFT ADVISORY HAS BEEN POSTED BEGINNING MID-MORNING MONDAY...LASTING INTO MONDAY EVENING. WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS AGAIN ON TUESDAY DUE TO THE LINGERING PRESSURE GRADIENT AND COLD AIR OVER LAKE MICHIGAN. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, Apr 8, 5:11 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM NON-TSTM WND GST WESTFIELD 43.88N 89.49W
04/08/2012 M44 MPH MARQUETTE WI DEPT OF HIGHWAYS
MEASURED AT MARQUETTE COUNTY DOT.
&&
MBKLocal storm report, Apr 8, 5:20 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
520 PM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM NON-TSTM WND GST WEST BEND AIRPORT 43.42N 88.13W
04/08/2012 M47 MPH WASHINGTON WI AWOS
&&
MBKLocal storm report, Apr 8, 5:36 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM NON-TSTM WND GST WESTFIELD 43.88N 89.49W
04/08/2012 E45.00 MPH MARQUETTE WI 911 CALL CENTER
10 INCH DIAMETER DEAD TREE BLOWN OVER. WIND SPEED
ESTIMATED.
&&
MEBLocal storm report, Apr 8, 6:12 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND GST JACKSON 43.32N 88.16W
04/08/2012 M55 MPH WASHINGTON WI MESONET
WIND GUST AT KETTLE MORAINE LUTHERAN HIGH SCHOOL. ALSO
WIND GUSTS TO 43 MPH AT GRAFTON HIGH SCHOOL. RELAYED BY
FOX6.
&&
MBKLocal storm report, Apr 8, 6:15 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
615 PM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM NON-TSTM WND GST HORICON 43.44N 88.64W
04/08/2012 M47.00 MPH DODGE WI OTHER FEDERAL
RAWS OBSERVATION
&&
MEBSpecial weather statement, Apr 8, 6:25 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 625 PM CDT SUN APR 8 2012 WIZ046-047-051-052-057>060-063>066-068>072-090030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK- WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... PORT WASHINGTON...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...MILWAUKEE...MONROE...JANESVILLE...BELOIT...ELKHORN... LAKE GENEVA...RACINE...KENOSHA 625 PM CDT SUN APR 8 2012 STRONG GUSTY WINDS OF 40 TO 50 MPH ARE POSSIBLE EARLY THIS EVENING OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE STRONG GUSTY WINDS WILL ACCOMPANY ISOLATED VERY LIGHT SHOWERS AND SPRINKLES CURRENTLY IN THE JUNEAU...WEST BEND...LOMIRA AND MEQUON AREAS. THESE LIGHT SHOWERS ARE MOVING RAPIDLY SOUTHEAST AT 50 MPH. THESE STRONG GUSTY WINDS AND VERY LIGHT SHOWERS OR SPRINKLES MAY AFFECT PORTIONS PORTIONS OF MILWAUKEE AND THE REST OF THE NORTHERN SUBURBS THROUGH 715 PM CDT. EVERYONE OUTDOORS IN THESE AREAS SHOULD BE PREPARED FOR A BRIEF PERIOD OF BUFFETING WINDS. A FEW DEAD TREES HAVE ALSO BEEN KNOCKED OVER BY THESE WINDS IN THE WEST BEND AND WESTFIELD AREAS LATE THIS AFTERNOON. MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:16 PM CDT | Small Craft Advisory | MKX | 49 hr | |
| Apr 9, 3:34 AM CDT | Freeze Warning | MKX | Columbia, Dane, Dodge, Green, Green Lake, Iowa and 6 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.